# SDR P5CA9600445

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BODY GEAR FORWARD DOOR UPPER STOP PAD, BRACKET CRACKED ON FORWARD SIDE.  REPLACED BRACKET PER BOEING SRM 51-30-02.
